# SDR 98ZZZX4630

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Lt Elevator
- Part time: 186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOO MUCH SIDE PLAY.  OUT OF LIMITS.  MANUFACTURER REQUIRES ENTIRE ELEVATOR TO BE CHANGED DUE TO WORN BEARING.  VERY LOW TIME ON ITEM.
